Some regularity theorems for CR mappings

Balakumar, G. P. ; Verma, Kaushal (2013) Some regularity theorems for CR mappings Mathematische Zeitschrift, 274 (1). pp. 117-144. ISSN 0025-5874

Full text not available from this repository.

Official URL:

Related URL:


The purpose of this article is to study Lipschitz CR mappings from an h-extendible (or semi-regular) hypersurface in Cn. Under various assumptions on the target hypersurface, it is shown that such mappings must be smooth. A rigidity result for proper holomorphic mappings from strongly pseudoconvex domains is also proved.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:CR Map; Finite Type; Scaling Method; Segre Varieties
ID Code:108080
Deposited On:01 Feb 2018 11:28
Last Modified:01 Feb 2018 11:28

Repository Staff Only: item control page